Oscillation theorems for differential equations of higher orders and the spectrum of the respective differential operators
Doklady Akademii Nauk, Tome 118 (1958) no. 3, pp. 423-426
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1958_118_3_a0,
author = {I. M. Glazman},
title = {Oscillation theorems for differential equations of higher orders and the spectrum of the respective differential operators},
journal = {Doklady Akademii Nauk},
pages = {423--426},
year = {1958},
volume = {118},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1958_118_3_a0/}
}
TY - JOUR AU - I. M. Glazman TI - Oscillation theorems for differential equations of higher orders and the spectrum of the respective differential operators JO - Doklady Akademii Nauk PY - 1958 SP - 423 EP - 426 VL - 118 IS - 3 UR - http://geodesic.mathdoc.fr/item/DAN_1958_118_3_a0/ LA - ru ID - DAN_1958_118_3_a0 ER -
I. M. Glazman. Oscillation theorems for differential equations of higher orders and the spectrum of the respective differential operators. Doklady Akademii Nauk, Tome 118 (1958) no. 3, pp. 423-426. http://geodesic.mathdoc.fr/item/DAN_1958_118_3_a0/